

Draft v.6

JOINT COUNCILS MEETING AGENDA

THURSDAY, FEBRUARY 23, 2023

9:00 a.m. – 3:00 p.m. EST

Delta Hotel Ottawa City Centre

MEETING ROOM: Joliet-Frontenac

BREAKFAST: 8:00 A.M. – 8:55 A.M. EST – Room Chaudière

#	TIME	JOINT COUNCILS PRIORITY	OBJECTIVE	EXPECTED OUTCOMES	LEADS
	9:00- 9:15 a.m.	Welcome	Land Acknowledgement Welcome by GoC Hosts		ICCS Secretariat Federal
			Roundtable introduction of PSCIOC & PSSDC Members and Observers		PSCIOC & PSSDC Co- Chairs
1	9:15- 9:20 a.m.	Secretariat	 A) Approval of Record of Decision from September 28, 2022, in-person meeting, Toronto, ON (TAB 1A) 	For approval	Lead: Paul Wagner, PSCIOC Co- Chair
	(5 min)		 B) Acceptance of February 23, 2023, meeting agenda (TAB 1B) 	For approval	
2	9:20 – 10:50 a.m.	Digital Trust & Credentials Program	Digital Trust & Credentials Program <u>Objective:</u>		Lead: CJ Ritchie, PSCIOC Co- Chair
	90 min		 Ministers' January Symposium (20 min) Debrief on outcomes of the January FPT Ministers' Symposium on Digital Credentials and Cybersecurity 	Outcomes from Jan Ministers' Symposium to direct/inform forward planning	SWAT Team Members Mark Burns, ICCS Board President
			 Digital Trust & Credentials Program (90 min) Digital Trust & Credentials Program Roadmap: Building the Team (capacity) to advance work / deliverables for 2023-2024 	Strategic discussion on alignment of the DTC Program ecosystem (Joint Councils,	Dan Batista, ICCS



	- And				A Print I
			 Role of the ICCS in managing the new FPT DMs' and Ministers' Tables Discussion on pan-Canadian workplan for the FPT DMs' and Ministers' Tables and alignment to the Joint Councils priorities and workplan Discussion on horizontal alignment of the Councils' key priority on Digital Trust and Credentials with the FPT DMs' and Ministers' Tables, the FPT DMs' Table on Service Delivery Collaboration, Digital Trust stakeholders of the Councils (JEDIs and SWAT Team) and external stakeholders in the digital trust and credentials ecosystem. Review of PSCIOC and PSSDC Terms of Reference for any changes required related to DTC program alignment with other tables. There is currently no Terms of Reference for the Joint Councils. 	FPT Digital Trust Tables and FPT Service Delivery Table and other stakeholders related to workplan, funding, and resources)	
		0 – 11:10 a.m.	BREAK		
3	10:50 11:10 a.m. – 12:00 p.m. (50 min)	<u>0 – 11:10 a.m.</u> Joint Councils Forward Planning	BREAK Joint Councils Forward Planning Objectives A) Joint Councils Working Groups and Communities of Practice Dashboard highlighting planned contributions/deliverables of each WG and CoP to confirm ongoing alignment with the JC overarching priorities of Digital Identity, Client-Centric Services and Research & Strategic Intelligence as outlined in the JC Strategic Plan Discussion on how each group aligns and supports the priorities of the Councils Joint Councils: 1. Canada Open Government CoP 2. Client Centric Services Design & Experience CoP 3. Privacy Sub-Committee	Confirm alignment of JC priorities with the mandate / deliverables of the Councils' working groups & CoPs	Lead: Olivier Bullion, PSSDC Co- Chair ICCS Secretariat



	the state			A The second second
			 4. Research Committee 5. Data Driven Intelligence WG Analytics Playbook Sub-Group 6. Death Notification CoP 7. Open Source WG 8. Service to Business WG 9. Digital Trust & Credentials Program Jurisdictional Experts on Digital Identity (JEDIs) Executive SWAT Team 	
			 <u>PSCIOC:</u> 1. National CISO Committee on Information Protection 2. ICT Policy CoP 3. IT Procurement CoP 4. Cloud CoP 5. MS O365 Sub-Committee 	
			PSSDC: 1. Contact Centre CoP	
			B) Joint Councils Bring Forward Agenda	
	12:00 – 1:00 p.m.		LUNCH - Room Chaudière	
4	1:00 – 1:45 p.m.	Canada's Digital Ambition	Government of Canada's Digital Ambition <u>Objective:</u>	Lead: Paul Wagner, PSCIOC Co- Chair
	(45 min)		Since the onset of the COVID-19 pandemic, Canadians have increasingly worked, shopped, learned, and engaged with government online. Their expectation and need for easy to use, accessible digital options continue to grow, and many public- and private-sector organizations are transforming to use digital technologies to deliver better programs and services.	Catherine Luelo, Deputy Minister & Chief Information Officer of Canada
			The GoC's <u>Digital Ambition</u> (GC's Digital was developed with this service imperative in mind. Under the leadership of the Chief Information Officer of Canada, guided by the government priorities, the GC's Digital Ambition provides a clear, long-term strategic vision for the Government of Canada to advance digital	



			service delivery, cyber security, talent recruitment, and privacy. The GC's Digital Ambition will provide a solid foundation for the ever-evolving digital transformation of government. It will serve as an important tool to support the focus shared across ministers and departments to identify and implement better ways to ensure Canadians receive high quality, accessible, and		
5	1:45 – 2:30 p.m. (45 min)	Citizen Centric Services	efficient government services. Delivering Citizen Centric Services Objective: Showcase: TBS' Service Management Improvement Initiative (SMII) Introduced in June 2021 to an ADM-led Council of Service Officials from across Canada. SMII aims to improve services with a focus on client feedback, service standards, and service reviews.	Presentation supports the citizen-centric service priority of the Councils	Lead: PSSDC Co-Chair Sheila Robinson Honey Dacanay, Director, General Policy and Service, TBS, GoC
6	2:30 – 2:45 p.m. (15 min)	Secretariat	 Wrap-Up A) Joint Councils Action Items B) Next in-person meeting of the Joint Councils: Sept. 20, 2023 C) Upcoming JC Teleconferences: Thursday, April 13, 2023, at 1:00 pm EDT Thursday, May 11, 2023, at 1:00 pm EDT Wednesday, June 7, 2023, at 1:00 pm EDT Thursday, August 17, 2023, at 1:00 pm EDT Adjournment of Joint Councils Meeting 	Place complete	Lead: Olivier Bullion, PSSDC Co- Chair
	2:4	5 – 3:00 p.m.	Joint Councils' Meeting Evaluation Break	Please complet	e torm